MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HDTV MONITOR REMOTE CABLE 8.5M

SHIRAKAWA OLYMPUS CO., LTD. HDTV MONITOR REMOTE CABLE 8.5M
Model Number MAJ-1995
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that when activating the flow button on the hdtv monitor remote cable 8.5m it was intermittent on the endobronchial ultrasound (ebus) tower during the diagnostic procedure.There were no reports of patient harm or impact associated with the reported event.
 
Additional Manufacturer Narrative
During troubleshooting with olympus technical assistance center (tac) there were no abnormalities found, it was most likely that the reported issue was due to the keyboard.The device was not returned to olympus for evaluation.A supplemental report will be submitted if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and correction to e2, e3 (inadvertently left off the initial report), g2 (also selected health professional), correction to d4 model number.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the event occurred due to a keyboard issue.Olympus will continue to monitor field performance for this device.

Brand Name
HDTV MONITOR REMOTE CABLE 8.5M
Common Device Name
HDTV MONITOR REMOTE CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17333430
Report Number3002808148-2023-07170
Device Sequence Number6647516
Product Code NWB
UDI-Device Identifier04953170305061
UDI-Public04953170305061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1995
Device Lot Number7501712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date09/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown